MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.(b)(4).Device evaluation: the sample was evaluated and the lens was observed with residues of viscoelastic, body fluids and a haptic bent which is consistent with lens removal and replacement.According to the customer there was no product quality issue regarding the product.Based on the product returned evaluation a product quality deficiency or product malfunction could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
After inserting aab00 18.0 diopter intraocular lens (iol) into the patent¿s ocular sinister (left eye) customer account reported the aab00 had to be removed due to inadequate capsular support.Through follow up, customer account provided additional information confirming no product quality issue and no serious patient injury.It was reported incision enlargement was performed, unplanned suture(s) were required, vitrectomy was performed, and the same procedure was completed successfully using a non-johnson & johnson surgical vision lens.Patient outcome was reported as positive.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are(b)(4) and capa (b)(4).

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9289532
Report Number2648035-2019-01175
Device Sequence Number11305742
Product Code HQL
UDI-Device Identifier05050474548626
UDI-Public(01)05050474548626(17)230328
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model NumberAAB00
Device Catalogue NumberAAB0000180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Date Report Sent to FDA01/01/2005